| Model Number |
LTV 1200 |
| Medical Device Problem Code |
Tidal Volume Fluctuations (1634)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).It was reported that the unit was set at 500ml: low 450 high 550 and the measured is 562.As a resolution, the third party service technician replaced the flow valve.
Event or Problem Description
The customer reported that the lap top ventilator 1200 delivered tidal volume exceeds the high limit.At this time, there is no information regarding patient involvement.